Changjian Su

Email: changjiansu AT gmail.com

CV

Research interest: Representation Theory, Algebraic Geometry.

Publications and Preprints

Geometric properties of the Kazhdan-Lusztig Schubert basis,(with Cristian Lenart, Kirill Zainoulline, Changlong Zhong), arXiv:2009.06595

Left Demazure-Lusztig operators on equivariant (quantum) cohomology and K theory, (with Leonardo C. Mihalcea and Hiroshi Naruse), arXiv:2008.12670, to appear in IMRN

Whittaker functions from motivic Chern classes, (with Leonardo C. Mihalcea, joint appendix with David Anderson), arXiv:1910.14065

Structure constants for Chern classes of Schubert cells, Mathematische Zeitschrift, 298, 193-213 (2021)

Motivic Chern classes and Iwahori invariants of principal series, To appear in Proceedings of International Congress of Chinese Mathematicians 2019

Stable bases of the Springer resolution and representation theory, (with C. Zhong), In International Conference on the Trends in Schubert Calculus, Springer Proceedings in Mathematics & Statistics, Vol 332, 195-221, 2020

Wall-crossings and a categorification of K-theory stable bases of the Springer resolution, (with Gufang Zhao and Changlong Zhong), arXiv:1904.03769, to appear in Compositio Mathematica

Motivic Chern classes of Schubert cells, Hecke algebras, and applications to Casselman's problem, (with P. Aluffi, L. Mihalcea, J. Schürmann), arXiv:1902.10101

Positivity of Segre-MacPherson classes, (with P. Aluffi, L. Mihalcea, J. Schürmann), arXiv:1902.00762, To apper in Facets of Algebraic Geometry: Volume in Honour of William Fulton's 80th Birthday

Shadows of characteristic cycles, Verma modules, and positivity of Chern-Schwartz-MacPherson classes of Schubert cells, (with P. Aluffi, L. Mihalcea, J. Schürmann), arXiv:1709.08697

On the K-theory stable bases of the Springer resolution, (with Gufang Zhao and Changlong Zhong), Ann. Sci. Éc. Norm. Supér., 53(3), 663-711, 2020

Restriction formula for stable basis of the Springer resolution, Selecta Math. (N.S.), 23 (2017), no. 1, 497-518

Equivariant quantum cohomology of cotangent bundle of G/P, Advances in Mathematics 289 (2016), 362-383

Stable Basis and Quantum Cohomology of Cotangent Bundles of Flag Varieties, Columbia University, Ph.D. Thesis, 2017